# SDR SWAA061791

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 64,042 hours, 53,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LOWER TORQUE BOX INBOARD CHORD CORRODED AT BS 1088 TO BS 1092, LBL 25.  REPAIRED CHORD PER ER AND SRM.
